# SDR GTIA2024051838123

- Difficulty date: May 17, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 29,157 hours, 12,954 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN DESCENT AT IDLE THROUGH 10,000 FT NO PRECIP ISOLATED TO PACK 1 AIR QUALITY FORM SUBMITTED-PERFORMED DECONTAMINATION OF THE ECS PER AMM 21-00-00. NO FAULTS OR FUMES NOTED
